# SDR GTIA20130314566

- Difficulty date: March 14, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 24,896 hours, 11,937 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE INDICATOR IS INTERMITTENT SHOWING WINDOW EXIT DISARM.  CLEANED CONTACT AND PROXIMITY SWITCH ON ARMING FLAP AND CHECKED GAP.  PERFORMED OPS CHECKED IAW MM.  OPS OK.
